Functional dependencies over XML documents with DTDs

Hartmann, Sven and Link, Sebastian and Schewe, Klaus-Dieter: Functional dependencies over XML documents with DTDs. Acta cybernetica, (17) 1. pp. 153-171. (2005)

[img] Cikk, tanulmány, mű
Hartmann_2005_ActaCybernetica.pdf

Download (224kB)

Abstract

In this article an axiomatisation for functional dependencies over XML documents is presented. The approach is based on a representation of XML document type definitions (or XML schemata) by nested attributes using constructors for records, disjoint unions and lists, and a particular null value, which covers optionality. Infinite structures that may result from referencing attributes in XML are captured by rational trees. Using a partial order on nested attributes we obtain non-distributive Brouwer algebras. The operations of the Brouwer algebra are exploited in the soundness and completeness proofs for derivation rules for functional dependencies.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2005
Volume: 17
Number: 1
Page Range: pp. 153-171
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: p. 170-171.; Abstract
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2018. Jun. 05. 14:01
URI: http://acta.bibl.u-szeged.hu/id/eprint/12758

Actions (login required)

View Item View Item